# SDR CALA2022062201546

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 37,258 hours, 4,627 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 473Z5100
- Condition: Damaged
- Location: Door 4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ABM CLEANING TRUCK HIT FUSELAGE AT 3 FEET BELOW DOOR 4 LEFT, PUTTING A HOLE IN THE FUSELAGE. DAMAGE IS 2 AND 1/4 INCH HORIZONTAL BY 1 INCH VIRTICAL. SHOULD READ PUNCTURE IN FUSELAGE. PUNCTURE IS LOCATED IN SECTION 47, STATION 1768, STRINGER 29L. BEHIND DAMAGE AREA. PICTURE ADDED. DAMAGE IS BEHIND THE STRINGER AREA, TAP TEST HAS APPROX 3" OF DAMAGE IS NOT WITH IN ALLOWABLE LIMITS PER SRM DELAM AROUND DAMAGE. SEE IMAGE 53-70-01-02A-661A-A. VERIFIED SRM B787-A-53-70-01-10A-664A-A. STEPS 3A. THROUGH 3E. H AVE BEEN COMPLIED WITH , ACCOMPLISHED NDT PART4 51-00-06 B787NTM DAMAGE DETECTION BMS8-276. DAMAGE REMOVED PRIOR TO AVO9823 COMP. ADD EMP:U077486 PER AVO 9823, COMPLETED STEPS 3.A THRU 3.E OF SRM B787-A-53-70-01-10A-664A-A. ADDITIONAL INSPECTION REQUIREMENTS AS OUTLINED IN AVO9823 REV A, C/W BY IADQC. REF. L/P 8806593. PERFORMED NTD INSPECTION OF SHEAR TIE ABOVE AND THE SHEAR TIE BELOW THE DAMAGE CUTOUT PER AVO 9823 AND PER B787 NTM PART 4 51-00-23. NO DAMAGE FOUND EDGE SEALANT IS IN COMPLIANCE WITH SRM B787-A-53-70-01-10A-664A-A PART 3 PAR AND SRM B787-A-51-73-00-07A-661A-A. AND RII. VERIFIED MATERIAL RECEIVED FOR REPAIR IS MIL-T-9046 AB-1 , .050. SEALED EDGE OF REMOVED DAMAGED EDGE PER SRM FABRICATED DOUBLER IN REF TO AVO9823 STEP 2, APPLIED CONVERSION PO # 2654883535. B787-A-53-70-01-10A-664A-A PART 3 PAR AND SRM COATING OK TO PRIME AND INSTALL WASHERS IN REF TO AVO9823 STEP 5 B787-A-51-73-00-07A-661A-A. INSPECTED DOUBLER PER AVO 09823 REV CNO DEFECTS FOUND OK TO INSPECTED AL
